Differential and Integral Equations

Radial singular solutions of a critical problem in a ball

Jean Dolbeault, Maria J. Esteban, and Mythily Ramaswamy

Full-text: Open access

Abstract

This paper is devoted to a complete classification of the radial singular and possibly sign changing solutions of a semilinear elliptic equation with critical or subcritical growth.

Article information

Source
Differential Integral Equations, Volume 15, Number 12 (2002), 1459-1474.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060707

Mathematical Reviews number (MathSciNet)
MR1920255

Zentralblatt MATH identifier
1161.35387

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J25: Boundary value problems for second-order elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory

Citation

Dolbeault, Jean; Esteban, Maria J.; Ramaswamy, Mythily. Radial singular solutions of a critical problem in a ball. Differential Integral Equations 15 (2002), no. 12, 1459--1474. https://projecteuclid.org/euclid.die/1356060707


Export citation